Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Kleshchev's decomposition numbers and branching coefficients in the Fock space

Authors: Joseph Chuang, Hyohe Miyachi and Kai Meng Tan
Journal: Trans. Amer. Math. Soc. 360 (2008), 1179-1191
MSC (2000): Primary 17B37; Secondary 20C08
Published electronically: October 2, 2007
MathSciNet review: 2357693
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give combinatorial descriptions of some coefficients of the canonical basis of the $ q$-deformed Fock space representation of $ U_q(\widehat{\mathfrak{sl}}_e)$ and of some matrix entries for the action of the Chevalley generators $ f_r$ with respect to the canonical basis. These are $ q$-analogues of results of Kleshchev on decomposition numbers and branching coefficients for symmetric groups and Schur algebras.

References [Enhancements On Off] (What's this?)

  • 1. S. Ariki.
    On the decomposition numbers of the Hecke algebra of $ {G}(m,1,n)$.
    J. Math. Kyoto Univ., 36(4):789-808, 1996.MR 1443748 (98h:20012)
  • 2. J. Chuang, H. Miyachi, and K.M. Tan.
    Row and column removal in the $ q$-deformed Fock space.
    J. Algebra, 254:84-91, 2002.MR 1927432 (2003h:17018)
  • 3. T. Hayashi.
    $ q$-analogues of Clifford and Weyl algebras--spinor and oscillator representations of quantum enveloping algebras.
    Comm. Math. Phys., 127(1):129-144, 1990. MR 1036118 (91a:17015)
  • 4. G. D. James and A. Kerber.
    The representation theory of the symmetric group, volume 16 of Encyclopedia of Mathematics and its Applications.
    Addison-Wesley Publishing Co., Reading, Mass., 1981.MR 0644144 (83k:20003)
  • 5. M. Kashiwara.
    On crystal bases of the $ {Q}$-analogue of universal enveloping algebras.
    Duke Math. J., 63(2):465-516, 1991.MR 1115118 (93b:17045)
  • 6. A. Kleshchev.
    On decomposition numbers and branching coefficients for symmetric and special linear groups.
    Proc. London Math. Soc. (3), 75:497-558, 1997.MR 1466660 (98g:20026)
  • 7. A. Lascoux, B. Leclerc, and J.-Y. Thibon.
    Hecke algebras at roots of unity and crystal bases of quantum affine algebras.
    Comm. Math. Phys., 181(1):205-263, 1996. MR 1410572 (97k:17019)
  • 8. B. Leclerc.
    Symmetric functions and the Fock space representation. Symmetric functions 2001: Surveys of developments and perspectives, 153-177, NATO Sci. Ser. II Math. Phys. Chem., 74, Kluwer Acad. Publ., Dordrecht, 2002.MR 2059362 (2005g:05151)
  • 9. B. Leclerc and J.-Y. Thibon.
    Canonical bases of $ q$-deformed Fock spaces.
    Internat. Math. Res. Notices, (9):447-456, 1996.MR 1399410 (97h:17023)
  • 10. G. Lusztig.
    Canonical bases arising from quantized enveloping algebras.
    J. Amer. Math. Soc. (3):447-498, 1990. MR 1035415 (90m:17023)
  • 11. G. Lusztig.
    Quivers, perverse sheaves and quantized enveloping algebras.
    J. Amer. Math. Soc. (4):365-421, 1991. MR 1088333 (91m:17018)
  • 12. G. Lusztig.
    Canonical bases and Hall algebras.
    In Representation Theories and Algebraic Geometry, A. Broer and A. Daigneault, eds. NATO ASI series (514) pp.365-399, 1998. MR 1653038 (2000d:17020)
  • 13. A. Mathas.
    Iwahori-Hecke algebras and Schur algebras of the symmetric group,
    University Lecture Series, vol. 15, American Mathematical Society, Providence, RI, 1999.MR 1711316 (2001g:20006)
  • 14. K. Misra and T. Miwa.
    Crystal base for the basic representation of $ {U}\sb q(\mathfrak{s}\mathfrak{l}(n))$.
    Comm. Math. Phys., 134(1):79-88, 1990. MR 1079801 (91j:17021)
  • 15. O. Schiffmann.
    The Hall algebra of a cyclic quiver and canonical bases of Fock spaces,
    Internat. Math. Res. Notices, 8:413-440, 2000. MR 1753691 (2001g:16032)
  • 16. M. Varagnolo and E. Vasserot.
    On the decomposition matrices of the quantized Schur algebra.
    Duke Math. J., 100(2):267-297, 1999.MR 1722955 (2001c:17029)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B37, 20C08

Retrieve articles in all journals with MSC (2000): 17B37, 20C08

Additional Information

Joseph Chuang
Affiliation: Department of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, United Kingdom

Hyohe Miyachi
Affiliation: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, Japan

Kai Meng Tan
Affiliation: Department of Mathematics, National University of Singapore, 2, Science Drive 2, Singapore 117543

Received by editor(s): July 23, 2005
Published electronically: October 2, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society